MathSciNet Relay Station
MathSciNet bibliographic data
MR2600513 (2011c:37126) 37J45 (34C37 37C29 47J30 58E05)
Wei, Jicheng; Wang, Jun Infinitely many homoclinic orbits for the second order Hamiltonian systems with general potentials. J. Math. Anal. Appl. 366 (2010), no. 2, 694–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement